Volume : XV, Issue : XI, November - 2026

Multiple Impacted Supernumerary Teeth In A Non Syndromic Patient: A Rare Case Report

Dr. Harikrishnan K U, Dr. Ashifa Iqbal, Dr. Kiran Vincent

Abstract :

Keywords :

Article: Download PDF    DOI : 10.36106/ijsr  

Cite This Article:

MULTIPLE IMPACTED SUPERNUMERARY TEETH IN A NON SYNDROMIC PATIENT: A RARE CASE REPORT, Dr. Harikrishnan K U, Dr. Ashifa Iqbal, Dr. Kiran Vincent INTERNATIONAL JOURNAL OF SCIENTIFIC RESEARCH : Volume-15 | Issue-11 | November-2026


Number of Downloads : 2


References :